Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
148 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest remedies for symptoms relating to sinusitis and side effects of Tikosyn

I just went into hospital for 3 days to get a Tikosyn load for my Afib,I,m 64 with a history of sinus infections. Very active male and physically fit, I had an ablazion on left side 4yrs ago, this time its right side. I went into hospital 100% healthy on a beta blocker that was working OK. Got sick in hosp,started with headache then cough chills & a one day fever and fatique. Doctor says cold symtoms & possible tikosyn side affects & to give it some time. Two weeks later & getting worse! headache,tight sore throat,running sinus,fatique,uncontrollable couch, flem in lungs causing wheezing!! I ve been on 2 different antibiotics with NO results ? What can I do to get my life back and not feel like I,m dying? thanks, Flem Factory
Mon, 28 Jan 2019
Report Abuse
General & Family Physician 's  Response
Hi,

Yes, we are correct in having a doubt about the sinus complaints you have.

As apart from a headache, dizziness, nausea, back pain, sleep problems it does show a side effect of a stuffed nose, sneezing skin rashes.

The sinus infection primarily shows the same symptoms with fever,stuffy nose,head ache on temple region aggravated on bending forwards.

With excessive nasal secretions, ear problems, sore throat,&may cause lower respiratory tract infection as congested chest, wheezes.

* Blood count with raised lymphocytes&nasal/throat swab test would confirm infection &also suitable antibiotic.

In case the above tests are normal. A side effect of Tikosyn is likely when alteration of dosage or the medicine itself is needed.

Please consult your treating doctor/ENT specialist for more personalized advice.

Hope I have answered your query. Let me know if I can assist you further.

Take care

Regards,
Dr Vasudha Jayant Athavale, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Suggest remedies for symptoms relating to sinusitis and side effects of Tikosyn

Hi, Yes, we are correct in having a doubt about the sinus complaints you have. As apart from a headache, dizziness, nausea, back pain, sleep problems it does show a side effect of a stuffed nose, sneezing skin rashes. The sinus infection primarily shows the same symptoms with fever,stuffy nose,head ache on temple region aggravated on bending forwards. With excessive nasal secretions, ear problems, sore throat,&may cause lower respiratory tract infection as congested chest, wheezes. * Blood count with raised lymphocytes&nasal/throat swab test would confirm infection &also suitable antibiotic. In case the above tests are normal. A side effect of Tikosyn is likely when alteration of dosage or the medicine itself is needed. Please consult your treating doctor/ENT specialist for more personalized advice. Hope I have answered your query. Let me know if I can assist you further. Take care Regards, Dr Vasudha Jayant Athavale, General & Family Physician